MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL/PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL/PEDIATRIC
Model Number 8417400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in a user facility report to national authority that during use on a patient the monitor for pulse oximetry alarmed and a changed skin color was noticed but the ventilator failed to trigger a corresponding alarm.
 
Additional Manufacturer Narrative
The ufr was the only source of information - the provided information is misleading and could not be clarified even on request.This mdr was filed in abandon of caution.The hospital did not provide a clear description of the event or any follow-up measures - also patient's state during or after the event remains unknown.Dräger suspects that the user/hospital complains/reported a critical patient situation (asphyxia - identified by change of patient¿s skin color) which was not indicated/alarmed by the ventilator itself - but on a separate patient monitor using pulse oximetry, which generated according spo2 alarm (unknown type and manufacturer of patient monitor).This is based on the aspect that the ventilator itself is not capable to measure spo2.It must be further concluded that no stop of ventilation was reported.Dräger is not able to further investigate the reported problem due to the very limited information available - but clearly emphasizes that application and setting of the ventilator has to be done according to patient needs and that especially the alarm settings must be made for the individual patient situation.Finally, the few available information does not indicate a device malfunction - an insufficient ventilation situation may also be related to patient physiology - which must be monitored by the user using appropriate separate monitoring.It is not clear what type of ventilation alarm the user was expecting.Finally an exact evaluation of the reported event / observed problem is not possible due to insufficient information.

Brand Name
INFINITY ACUTE CARE WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL/PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23597866
Report Number9611500-2025-00635
Device Sequence Number10380646
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)230224(17)240111(93)8417400-20
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown